Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Small red bumps on hand and knee. Diagnosed as scabies, given Lycler cream. Is it scabies?

I have small red, slightly raised bumps/spots on my hands and wrists mostly and the occasional one on my knees. They get worse under hot water and i ve seen my doctor about it and she disagnosed me with scabies and gave me a Lycler cream to treat it but however i don t think scabies is the case and i m worried it may be something very seriously like a disease.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you may be having prurigo simplex.

There are erythematous papular and vesicular erutions , mostly on extremities and trunk.

There may be multiple aetiology.

Psychological stress,infections,allergy,irritations,food,pollutants,insects..etc may cause the disease.

You consult dermatologist for firm doagnosis and treatment.

Oral steroids for 2 to 3 weeks intappering dose.,antihistaminics and antibiotics may improve the condition.

Application of steroid cream with antbiotics would be helpful.

Avoid soap bath., you can use dettol liquid for bath.

Avoid worries and stress.

I think, you will be benefitted.

I hope got my answer.


Dr. Ilyas Patel MD
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor